Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 8, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Jan 19, 2016, 3:40 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2016, 3:40 AM EST (08:40 UTC)
- Expired
- Jan 19, 2016, 4:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Tampa Bay, FL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 18, 9:38 PM EST, 6 hours 2 minutes earlier.
Area forecast discussion, Jan 18, 9:38 PM EST, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
938 PM EST MON JAN 18 2016
.DISCUSSION...
DRY HIGH PRESSURE IS RIDGING ACROSS THE AREA FROM THE NW.
GENERALLY N/NW FLOW IS IN PLACE WITH SOME GUSTY CONDITIONS ALONG
THE COAST. CURRENT FORECAST IS ON TRACK FOR TONIGHT WITH
TEMPERATURES FALLING INTO THE LOWER 30S ACROSS LEVY COUNTY WHERE A
FREEZE WARNING IS IN PLACE...TO THE MID 30S ACROSS THE REST OF THE
NATURE COAST. UPPER 30S INLAND TO MID 40S ALONG THE COAST FOR
CENTRAL AND SOUTHERN ZONES IS EXPECTED. A COUPLE OF DEGREES COOLER
FOR TUESDAY NIGHT/WEDNESDAY MORNING AND THE FREEZING CONDITIONS
COULD EXTEND ACROSS THE NATURE COAST. A FREEZE WATCH WILL CONTINUE
FOR EARLY WEDNESDAY MORNING.
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH A GENERALLY
NORTHERLY FLOW OVERNIGHT BECOMING NNW AND GUSTY SOUTH TUESDAY
AFTERNOON.
&&
.MARINE...
SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION ACROSS THE
SOUTHERN WATERS AND THE OFFSHORE CENTRAL WATERS TONIGHT. WINDS
WILL CONTINUE AT 15 TO 20 KNOTS IN THOSE AREAS WITH SEAS UP TO 5
FEET. NORTHERN WATERS AND THE NEAR SHORE CENTRAL WATERS WILL SEE
WINDS AROUND 15 KNOTS WITH SEAS UP TO 4 FEET. CURRENT FORECAST IS
ON TRACK AND HAD ONLY MINOR CHANGES FOR THE UPDATE.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING FOR COASTAL CITRUS-COASTAL HERNANDO-COASTAL
LEVY-INLAND CITRUS-INLAND HERNANDO-INLAND LEVY-SUMTER.
FREEZE WARNING FROM 4 AM TO 9 AM EST TUESDAY FOR COASTAL
LEVY-INLAND LEVY.
GULF WATERS...NONE.
&&
UPDATE/AVIATION/MARINE...24/HUBBARD
DECISION SUPPORT...02/GARCIAHazardous weather outlook, Jan 18, 5:38 AM EST, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 538 AM EST MON JAN 18 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-191045- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 538 AM EST MON JAN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... HIGH SURF WILL PRODUCE A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES THIS MORNING. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. ...MARINE IMPACTS... WAVE HEIGHTS WILL REMAIN IN THE 5 TO 7 FOOT RANGE OFFSHORE...SO SMALL CRAFT SHOULD EXERCISE CAUTION TODAY. WIND SPEEDS ARE ALSO EXPECTED TO INCREASE INTO THE 15 TO 20 KNOT RANGE TONIGHT FOR MUCH OF THE GULF WATERS. ...EXCESSIVE COLD IMPACT... A FREEZE WATCH IS IN EFFECT FOR LATE TONIGHT INTO EARLY TUESDAY MORNING FOR LEVY COUNTY. TEMPERATURES OF 30 TO 32 DEGREES WILL BE POSSIBLE FOR 2 TO 4 HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...EXCESSIVE COLD IMPACT... A FREEZE WATCH IS IN EFFECT FOR LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING FOR LEVY...CITRUS...SUMTER...AND HERNANDO COUNTIES. TEMPERATURES OF 30 TO 32 DEGREES WILL BE POSSIBLE FOR 2 TO 4 HOURS. ...THUNDERSTORM IMPACT... AN AREA OF LOW PRESSURE WILL MOVE INTO THE SOUTHEASTERN U.S. WITH A ROUND OF SHOWERS AND THUNDERSTORMS POSSIBLE ON FRIDAY. ...MARINE IMPACT... A PERIOD OF ADVISORY-LEVEL WINDS AND SEAS WILL BE POSSIBLE BEHIND A COLD FRONT LATER FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CARLISLE
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 3:49 AM EST | Freeze Warning | TBW | Citrus, Hernando, Levy, Pasco, Sumter | 29 hr |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.